# SDR SWAA2021011942668

- Difficulty date: December 26, 2020
- Submitted: January 19, 2021
- Operation: Air carrier
- Aircraft: N7742B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33928
- Aircraft time: 45,916 hours, 24,138 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT STAB RIB 1 STA 92.70 HAS A CRACK IN LOWER RADIUS OF VERTICAL STIFFENER NR 3.  HFEC VERIFIED.  REPAIRED RT STAB RIB 1 AT STA 92.70 NR 3 STIFFENER, PER SRM 55-10-09-2R-4.
